Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

redsfan14

Member
  • Posts

    6
  • Joined

  • Last visited

Reputation

1 Neutral
  1. I've been doing some research and found a possibly interesting correlation. Studies show that sebum helps transfer vitamin E to the surface of the skin. Therefore, could low levels of vitamin E possibly cause the body to secrete more sebum in an effort to get more vitamin E to the skin surface? What do you all think?
  2. Hey all, I was doing some research today and I found an interesting article about sebum and histamine receptors. I'm not sure if I understand it correctly, but would taking an anti-histamine or applying one topically to the face reduce sebum excretion rates? Anyone know of this? Here is the link.... http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3051853/
  3. I had the extreme oiliness problem for probably a year or so before the accutane. Its actually better not post tane than it was before, but still enough of a problem to where its uncomfortable and gross feeling. What does everyone think about low dose long term use of accutane? I know doctors prescribe accutane according to a cumulative dose. So in theory, 4 months on 80 mg is = is the same as 16 months on 20 mg. The only risk ive read is increased risk of bone calcification. Anyone have experie
  4. I was on 80 mg of accutane for about 4 months. It was perfect while I was on it, but then 2 weeks after my cycle everything came back. I've thought about skincare products causing the oily skin, but while I was on accutane I literally put nothing on my face besides moisturizer, so that would have given my skin time to recover. Also my ears are incredibly oily too which rules out skincare products because I dont wash my ears lol. I too was skeptical about the reducing pore size, but thats what
  5. According to the website it actually helps shrink the pores. Id make sure to be careful not to get it near my eyes and nose. Im mainly looking to deal with my cheeks and forehead. I know it says to not use more than once every few days. Unfortunately the gel isn't the issue. I've literally tried everything to fix the problem. Even went on a course of accutane which worked great while I was on it, but 2 weeks after finishing, right back to square one. Any other ideas??
  6. Hi all, I'm new to the boards here but have done plenty of reading on this website over the past few years. Here's my question. What does everyone think of the possibility of applying Certain Dri Anti Perspirant to the face in order to reduce skin oiliness. I'm currently on tretinoin gel, but am getting tired of dealing with this issue. My entire face and ears are covered with oil almost immediately after waking up. I've seen the other thread on using Certain Dri, but I wanted to get more feedb
×